# SDR KCSA202307181081

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 102,687 hours, 16,946 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FAA FINDING) STATION 140 BULKHEAD FWD OUTBOARD UPPER RING ANGLE IS CRACKED (2") @ LBL 6    MARKED FAA-01
